EconPapers    
Economics at your fingertips  
 

-Random Attractors and Asymptotic Smoothing Effect of Solutions for Stochastic Boussinesq Equations with Fluctuating Dynamical Boundary Conditions

Yijin Zhang

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

This work is concerned with the random dynamics of two-dimensional stochastic Boussinesq system with dynamical boundary condition. The white noises affect the system through a dynamical boundary condition. Using a method based on the theory of omega-limit compactness of a random dynamical system, we prove that the -random attractor for the generated random dynamical system is exactly the -random attractor. This improves a recent conclusion derived by Brune et al. on the existence of the -random attractor for the same system.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/706091.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/706091.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:706091

DOI: 10.1155/2013/706091

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:706091